Advanced

On the geometry of certain harmonic two-spheres in complex Grassmannians

Gudmundsson, Sigmundur LU (1991) In Bollettino della Unione Matematica Italiana B 5 (Ser. VII)(3). p.653-664
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Bollettino della Unione Matematica Italiana B
volume
5 (Ser. VII)
issue
3
pages
653 - 664
publisher
Zanichelli Editore SpA
ISSN
0392-4041
language
English
LU publication?
yes
id
b109fce4-c2c0-46b6-8cce-d6e091451ae2 (old id 1474723)
alternative location
http://www.matematik.lu.se/matematiklu/personal/sigma/papers/Gud-1.pdf
date added to LUP
2009-09-18 10:31:08
date last changed
2017-03-13 14:13:04
@article{b109fce4-c2c0-46b6-8cce-d6e091451ae2,
  author       = {Gudmundsson, Sigmundur},
  issn         = {0392-4041},
  language     = {eng},
  number       = {3},
  pages        = {653--664},
  publisher    = {Zanichelli Editore SpA},
  series       = {Bollettino della Unione Matematica Italiana B},
  title        = {On the geometry of certain harmonic two-spheres in complex Grassmannians},
  volume       = {5 (Ser. VII)},
  year         = {1991},
}